Publications

Loredana CASO Publications


2015
Abstract in Atti di convegno
Una limitazione di tipo Aleksandrov-Bakelman-Pucci per soluzioni di problemi ellittici in spazi con peso.
In: XX Congresso U.M.I. Pag.1-1
Caso, Loredana; D'Ambrosio, Roberta
Show it in Product Database (IRIS)
2015
Abstract in Atti di convegno
Some weighted estimates for elliptic operators with singular data.
In: Equadiff 2015 Pag.1-1
Equadiff 2015
Lione 6-10 Luglio 2015
Caso, Loredana; D'Ambrosio, Roberta
Show it in Product Database (IRIS)
2015
Articolo in rivista
Weighted a priori bounds for elliptic operators of Cordes type
JOURNAL OF INEQUALITIES AND APPLICATIONS. Vol. 2015. Pag.1-12
ISSN:1029-242X.
Caso, Loredana; D'Ambrosio, Roberta; Transirico, Maria
Versione online
Digital Object Identifier (DOI): 10.1186/s13660-015-0758-5
Codice identificativo ISI: WOS:000358670200002
Codice identificativo SCOPUS: 2-s2.0-84938348586
Show it in Product Database (IRIS)
2015
Articolo in rivista
Some uniqueness results for singular elliptic problems
INTERNATIONAL JOURNAL OF MATHEMATICS. Vol. 26. Pag.1550026-1550026-12
ISSN:0129-167X.
Caso, Loredana; D'Ambrosio, Roberta
Versione online
Digital Object Identifier (DOI): 10.1142/S0129167X15500263
Codice identificativo ISI: WOS:000352109400005
Codice identificativo SCOPUS: 2-s2.0-84928616524
Show it in Product Database (IRIS)
2015
Articolo in rivista
W^{2,p}-Solvability of the Dirichlet Problem for Elliptic Equations with Singular Data
ABSTRACT AND APPLIED ANALYSIS. Vol. 2015. Pag.---
ISSN:1085-3375.
Caso, Loredana; D'Ambrosio, Roberta; Transirico, Maria
Digital Object Identifier (DOI): 10.1155/2015/635035
Codice identificativo SCOPUS: 2-s2.0-84922308880
Show it in Product Database (IRIS)